I had an Epidural shot in my C6-C7 last week. Since then my pain has increased, I became swollen in my face and neck, have had throbbing, numbess amd tingling in my left arm and hands. Also my upper left arm just keeps radiating heat. I am suppose to receive another 2 shots for this but since I have had these horrible reactions and feel awful, I do not want to continue. What should I do? I know this shot has made things only worse for me. Please advise.
Maybe the person who administered this epidural shot as hit a nerve, and youre suffering the consiquences now.
Maybe you should postpone the next shot until the normal sensations come back in the arm.
Nerves are awful things, and cause allsorts of awful and distressing symptoms.
I had posted a message here but do not see it now so i will paraphrase it.. ask your dr about trigger point injections they are a diff drug and last longer and you wouldnt have the reaction like you did. i have gotten them for two years and they last about three months i used to get epidurals also i like the trigger points better
You can get an infection from an epidural shot. Your doctor should check you for that - soon! An infection in the spinal column is an emergency. If it's an allergic reaction, you definitely should tell him/her about your symptoms before you have another shot - sometimes allergic reactions get worse with each exposure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.